# SDR 98ZZZX3059

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N441RK
- Make and model: Cessna 441
- Aircraft serial: 4410074
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 57222061
- Condition: Cracked
- Location: Rt Wing
- Part time: 4,882 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION, A CRACK WAS FOUND IN THE RIGHT WING CANTED RIB TOP CAP.  CRACK STARTS AT AFT SIDE OF FORWARD WING SPAR AND RUNS AFT PARALLEL TO THE BEND RADIUS AND IS APPROXIMATELY ONE INCH IN LENGTH.  CRACK WAS STOP DRILLED AT BOTH ENDS PER CESSNA INSTRUCTIONS.
